# SDR EIA2006079

- Difficulty date: May 21, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK F/E STATION EMERGENCY LIGHT INOP.  RESEATED ALL 3 FUSES, OPS CHECK GOOD PER MM 33-51-00.
